I am a mess of problems. 2 yrs ago I had a botched lyproscopic gallblatter removal which lead to the discovery of graves disease. My endocronolgist has pretty much left me in the wind and using me as a guinea pig on thyroid meds. They over radiated my thyroid so now its beyond under working. Levathroxin 175mg is doing nothing and I just keep packing on pounds (60lbs so far and almost all over night). I am also extremely tired all the time, I can literally sleep 16hrs and still be exhausted. Working out is very difficult do to my botch surgery (it has left scar tissue attached to upper abdominal wall, liver and an artery. Which no one will fix till I drop pounds).
Can anyone give me some advice or help. please and thank you.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.